Logo BSU

Please use this identifier to cite or link to this item: http://elib.bsu.by/handle/123456789/213377
Title: On solution to the Riemann vector-matrix boundary value problem with functionally-commutative coefficient // Математические методы в технике и технологиях: сб. тр. междунар. науч. конф.: в 12 т. Т. 10 / под общ. ред. А. А. Большакова. СПб.: Изд-во Политехн. ун-та, 2017. - С. 11-15.
Authors: Dubatovskaya, М.
Rogosin, S.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ
Issue Date: 2017
URI: http://elib.bsu.by/handle/123456789/213377
Appears in Collections:Статьи экономического факультета 2017

Files in This Item:
File Description SizeFormat 
Rogosin_Dubatovskaya3.pdf124,52 kBAdobe PDFView/Open


PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.